Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

windskissbg

Veteran Member
  • Total Reviews

    0
  • Content Count

    88
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About windskissbg

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Europe
  1. hey are your indent scars from accutane starting to go away because im in the same boat unfortunately. i thinned my skin out using other products before that way too much and little indents began to appear but yeah keep me updated

    1. Hey I'm asian and i've been trying this method only for 3 days so far, well what i can tell u is my skin feels good to the touch but no significant change in the discoloration (dark spots, red marks). I hope there will be something beneficial for me in the future...
    2. Hey guys, I already stopped taking Accutane about 4 days ago because I got a cold and temperature. I'm just afraid that Accutane might react with some ingredients of the drugs I'm taking for the cold (paracetamol, antibiotic amoxicillin, syrup for cough). Besides another reason that made me stop taking it is that my eyes are easy to get red and very irritating. Is there anything bad happening when i stopped like that? Is it possible for me to start taking Accutane again, given that I'm still tak
    3. Hey thanks for the picture comment. So anyway you still havent told me where you are from hahaha :P

      1. Hey, I am experiencing the same thing. I have several closed comedones (whiteheads) arounf my mouth and randomly on my cheeks. I am 2.5 months into my course and have seen no improvementin regard of these stubborn little white bumps that lie deep underneath the skin. And let me tell you, I've been using a topical retinoid for about 2 months and it has done nothing to these closed comedones, just dried out my skin and made it flaky. I hope tane wiil sort this problem out for us in latter phase of
      2. Hey Suzy, thanks for you reply. I don't think I am using anything irritating to my skin. Do you know if peeling contributes to this uneven complexion. I thought i saw this somewhere on these boards.
      3. Hey I'm 2 months and a half into my course right now and my complexion is horrible, not to mention tons of whiteheads and dark marks. When did your complexion get back to normal? after a few months during or after your course? Yes i wear some liquid foundation and concealer for the spots which helps of course. But you know, it always make you feel not so much of yourself and everytime when you want to go out you always need to give time to put it on. I'm so jealous of those guys who can go wher
      4. Siava, I am using topical retinoid during my Accutane course too...
      5. Hey, I'm 74 days into my course and my skin still looks horrible and I still get zits and have tons of whiteheads under the skin. Well I think we should wait until the end of this third month to see what will become of us because it's different for every individual, some see the result almost immediately, some until their very last month still break out badly. The most important thing is to stick with the drug and stay positive.
      6. I'm also on 40 mg per day and i'm 2 months and 12 days into my course now. Well I tell u, one week is still early to jump to any conclusion. Just give it time. Personally I saw a sudden increase in oil durin my first week and if i had any other side effects I didn't notice them. So as most people always say on these boards BE PATIENT!!!
      7. Hey, thanks. I saw your post about your result and i saw the before picture of yours. Yes you had zits but your complexion stayed perfect though. Mine is horrible all over the whole face, I darenot even to go to a nearby shop becos people will stare at me like i'm a filth Acne sucks, Life sucks and I suck.
      8. I am getting upset by the same thing too, I hope they can fix it.
      9. Hey guys may i ask if we can do anything about the complexion while on accutane? Mine is horrible, it's uneven with redness mixed with dark spots...ohhh horrible...desperately want everything to be over soon, even if ending my life is a good choice i'd love to do it to put an end to it all...
      10. I am ten days into my third month and haven't seen any significant change yet. right now i have like one zit that is going down, other places are clear, only dark marks and my complexion is bad bad bad.How about u?
      11. Hey I am currently 2 months and 10 days into my Accutane course. While zits I got during my course haven't given me any indented scars so far (just red marks), the red marks I got before my course seem stubborn than usual. They became darker and don't bother going away. In addition to that like from nowhere appeared these little dents on my cheeks which have nothing to do with acne because I've never had zits or anything inflamed right where these dents are. It's strange. But as other people oft
      ×